# SDR BB07053

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 69,415 hours, 31,149 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440401
- Part serial: 1802
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 51,730 hours, 34,294 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 807, CLT-CUN:  FLIGHT RETURNED TO CLT DUE TO INOPERATIVE WEATHER RADAR FAILURE.  MAINTENANCE REPLACED THE WEATHER RADAR ANTENNA.  NO FURTHER FAULTS.
